3 doctors weighed in:
Does continuous treatment of hypercholesterolemia with statins create any bad effect on your liver?
3 doctors weighed in

Dr. Jason Hemming
Internal Medicine - Gastroenterology
1 doctor agrees
In brief: Usually not
Increased elevations in liver tests may be seen with statin use, but if you're being monitored by your md the.
I would not worry about any liver damage.

In brief: Usually not
Increased elevations in liver tests may be seen with statin use, but if you're being monitored by your md the.
I would not worry about any liver damage.
Dr. Jason Hemming
Dr. Jason Hemming
Thank
Dr. William Cromwell
Clinical Lipidology
In brief: No
Long term use of statins does not cause liver damage.
Historically people have worried about increased liver enzymes on statin therapy. Increased liver enzymes do not indicate liver damage and many patients with elevated enzyme levels can be safely continued on statin therapy. Check with your physician for further discussion.

In brief: No
Long term use of statins does not cause liver damage.
Historically people have worried about increased liver enzymes on statin therapy. Increased liver enzymes do not indicate liver damage and many patients with elevated enzyme levels can be safely continued on statin therapy. Check with your physician for further discussion.
Dr. William Cromwell
Dr. William Cromwell
Thank
Get help from a real doctor now
Dr. Umesh Patel
Board Certified, Internal Medicine - Cardiology
38 years in practice
1M people helped
Continue
108,000 doctors available
Read more answers from doctors